MAUDE Adverse Event Report: ETHICON INC. BLAKE (R) DRAIN 19FR R/F; CATHETER, IRRIGATION

ETHICON INC. BLAKE (R) DRAIN 19FR R/F; CATHETER, IRRIGATION
Model Number 2230
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.How was the case completed? was any additional tissue dissection performed to remove the broken drain? if yes, what surgical/medical intervention was performed? was a new drain inserted in the patient surgically? was the drain removed in icu or in surgical room? was a new drain placed in icu or in surgical room? the device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and drain was attached to a reservoir.It was reported that the patient changed position and the drain was broken.The patient's drain was removed.Additional information is has been requested.
 
Additional Manufacturer Narrative
Pc-(b)(4).Additional information was requested and the following was obtained: how was the case completed? in the uci the patient was changed position and when draining the reservoir, the drain was broken.Was any additional tissue dissection performed to remove the broken drain? no.Was a new drain inserted in the patient surgically? no, because only was reservoir.Was the drain removed in icu or in surgical room? uci.Was a new drain placed in icu or in surgical room? the reservoir in uci.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 8/21/2020.

Brand Name
BLAKE (R) DRAIN 19FR R/F
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7168887
Report Number2210968-2018-70072
Device Sequence Number16864070
Product Code GBX
UDI-Device Identifier10705031003583
UDI-Public10705031003583
Combination Product (Y/N)N
PMA/510(K) Number
K953655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number2230
Device Catalogue Number2230
Device Lot NumberJ1705229
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2017
Supplement Date Received by Manufacturer01/31/2018
08/17/2020
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date02/02/2018
08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR